# SDR AT9900003

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Location: Bs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL,  DENT IS CREASED OUT OF LIMITS AT FS 242  LB 19L PER DC9 SRM 53-04 FIG 38 SHEET 10 REFERENCE 099650 PAGE 1 OF 4.  FABRICATED DOUBLER FROM 2024 T3 .063 PO NR 675752 AND INSTALLED PER DC9 SRM 53-04 FIG 38 AND RES 982292.
